# SDR DALA2021020800719

- Difficulty date: February 3, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 68,024 hours, 25,094 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bearing
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND #1 PYLON UPPER LINK FWD INBOARD BEARING RACE SHOWS SIGNS OF CORROSION. UPPER LINK BEARING WAS REPLACED. (LP 1721886)
